# SDR DALA2023042503224

- Difficulty date: April 24, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 70,000 hours, 23,049 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 EMERGENCY LIGHTS AT SEAT ROWS 41 THRU 45 INOP. CORRECTIVE ACTION: /S REF B757 FIM 33-51. FOUND BLOWN FUSE IN POWER SUPPLY M736. REPLACED FUSE. CHECKED WIRING, CHECKS GOOD. FOUND LIGHT EMITTING DIODE AT SEAT 43 BAD. REPLACED FUSE AND LIGHT EMITTING DIODE AT SEAT ROW 43. CHECKS GOOD. (9958828)
